Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3

Med Bull Sisli Etfal Hosp. 2011; 45(4): 138-141


Iatrogenic Cushing syndrome due to topically used steroid; case report

Meltem Uğraş, Tolga Altuğ Şen, Özlem Güraksın, Faruk Alpay.

Abstract
Diaper dermatitis and atopic dermatitis are frequent problems of infants in which pomades containing corticosteroids are used for the therapy. Prolonged use of potent corticosteroids supress adrenal functions and iatrogenic Cushing syndrome may develop especially in infants who uses topical corticosteroids. Here we reported a 7 months old girl with Cushing syndrome that developed after the prolonged use of pomades containing topical corticosteroid and so we emphasized to be cautious about the use topical corticosteroids.

Key words: Diaper dermatitis and atopic dermatitis, Cushing syndrome, topical corticosteroids



Share this Article


Advertisement
Applied Medical Research

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons